# SDR AALA202310304708

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A320*
- Aircraft serial: 6133
- Aircraft time: 29,843 hours, 12,009 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: UNKNOWN
- Condition: Bent
- Location: Zone 700 - Gears
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE NOSE VIBRATION AFTER NOSE WHEEL TOUCHED ON LANDING. MAINTENANCE FOUND THE NOSE LANDING GEAR CENTER TORQUE LINK PIN BENT AND REPLACED IT PER AMM 32-21-27.
